# SDR CA130927004

- Difficulty date: September 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,087 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Condition: Contaminated
- Part time: 64,902 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ROTATION, THERE WAS A FUEL FILTER CLOGGED ECAM MESSAGE.  THE MESSAGE THEN CLEARED AFTER THRUST REDUCTION.  IMMEDIATELY AFTER THRUST REDUCTION THERE WAS AN INTERMITTENT ENGINE 2 THRUST LEVER TLA DISAGREE.  ECAM ACTIONS WERE COMPLETED HOWEVER MAINTENANCE THRUST ON ENGINE 2 WAS NOT AVAILABLE IAW ECAM MESSAGE.  THE FLIGHT CREW ESTABLISHED RADIO LINK WITH DISPATCH AND MOC TO DISCUSS THE PROBLEM, BUT WERE INFORMED THAT THERE WERE NO AIRBORNE RESET PROCEDURES, AND AFTER DISCUSSING OPTIONS, FLIGHT ELECTED TO RETURN TO DEPARTURE AIRORT. ENGINE 2 ROLLED BACK UNCOMMANDED TO IDLE.  FLIGHT CREW DECLARED AN EMERGENCY WITH THE ARRIVAL CONTROLLER AND CONTINUED FOR AN UNEVENTFUL LANDING.  THE FILTER WAS REMOVED, INSPECTED WITH NO CONTAMINATION FOUND, AND A NEW FILTER INSTALLED.  AFTER SEVERAL PARTS CHANGED.  FINAL FIX NR 2 ENG ALTERNATOR STATOR REPLACED DUE CONNECTOR PLUG FULL OF OIL.  REPLACED IAW AMM 73-21-30. GROUND RUN C/O SERV.
